Vol. 6, No. 7, 2012

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On the rank of the fibers of rational elliptic surfaces
1289–1314

Cecília Salgado

Néron's pairing and relative algebraic equivalence
1315–1348

Cédric Pépin

Free subalgebras of quotient rings of Ore extensions
1349–1367

Jason P. Bell and Daniel Rogalski

Classes de cycles motiviques étales
1369–1407

Bruno Kahn

Higher-order Maass forms
1409–1458

Roelof Bruggeman and Nikolaos Diamantis

Log canonical thresholds, $F$-pure thresholds, and nonstandard extensions
1459–1482

Bhargav Bhatt, Daniel J. Hernández, Lance Edward Miller and Mircea Mustaţă

The semistable reduction problem for the space of morphisms on $\mathbb{P}^{n}$
1483–1501

Alon Levy

Grothendieck's trace map for arithmetic surfaces via residues and higher adèles
1503–1536

Matthew Morrow

Crystalline extensions and the weight part of Serre's conjecture
1537–1559

Toby Gee, Tong Liu and David Savitt

Annihilating the cohomology of group schemes
1561–1577

Bhargav Bhatt